Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

August 18, 2014Dunn County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Aug 18, 2014, 12:57 PM CDT for Dunn County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 12:57 PM CDT (17:57 UTC)
Expired
Aug 18, 2014, 1:30 PM CDT
In force
33 min
Issued by
NWS Twin Cities, MN

County Dunn County, WI

The radar

The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1122 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WWUS83 KMPX 181757
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 PM CDT MON AUG 18 2014

WIZ014-015-023-025-027-181830-
BARRON-CHIPPEWA-DUNN-POLK-ST. CROIX-
1257 PM CDT MON AUG 18 2014

AT 1254 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG 
THUNDERSTORM 10 MILES NORTH OF MENOMONIE...OR 17 MILES SOUTH OF 
TURTLE LAKE...BETWEEN PRAIRIE FARM AND GLENWOOD CITY.
THIS STORM WAS MOVING EAST AT 30 MPH.

HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CONNORSVILLE.
  RIDGELAND.
  SAND CREEK.

LAT...LON 4521 9161 4499 9166 4508 9223 4526 9219
TIME...MOT...LOC 1756Z 279DEG 25KT 4515 9208

$$


CARLYON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 18, 12:53 PM CDT, 4 minutes earlier.

Area forecast discussion, Aug 18, 12:53 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT MON AUG 18 2014

.UPDATE...
FOR 18Z AVIATION DISCUSSION BELOW

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM CDT MON AUG 18 2014

TODAY AND TONIGHT...INTERESTING PATTERN OVER THE NEXT 24-30 HOURS
LOOKS MORE LIKE AN OCTOBER-NOVEMBER SCENE RATHER THAN MID-AUGUST.
A SHORTWAVE OPEN TROUGH WITHIN THE PREVAILING WNW-ESE FLOW WILL
SLOWLY TRAVERSE ACRS THE REGION THRU TNGT...DRAGGING A SFC LOW
PRES CENTER WITH IT. NO REAL BONA FIDE FRONTS ARE ASSOCIATED WITH
THIS LOW...BUT THERE ARE SEVERAL SFC TROUGH SPOKES EMANATING FROM
THIS SFC LOW AND IT IS THESE DISTURBANCES WITHIN A HIGHLY MOIST
ENVIRONMENT THAT WILL PRODUCE EFFICIENT RAIN-MAKING STORMS THRU
THE NEXT DAY OR SO. ALREADY SEEING SLOW-MOVING STORMS OVER WRN WI
CONTINUE TO SHIFT E...AND THESE STORMS ARE WITHIN A PWAT
ENVIRONMENT OF OVER 1.6 INCHES. THERE IS ALSO ENOUGH MIDLVL INFLOW
TO PRODUCE TRAINING OF STORMS PLUS MUCAPES OF 1000-2000 J/KG. THIS
IS COMBINING TO PRODUCE POCKETS OF HEAVY RAIN OVER W-CENTRAL
WI...AND THE THINKING IS THAT A SIMILAR ENVIRONMENT FOR TDA INTO
TNGT WILL ALLOW FOR SIMILAR-TYPE STORMS TO FORM LATER TDA AND
TNGT. TIMING WILL BE TRICKY...BUT HAVE GONE THE ROUTE OF SHOWING A
PERIOD OF DRYNESS THRU THIS MRNG THEN GRADUALLY INCRG POPS THRU
THE DAY TDA INTO TNGT...BEFORE ENDING POPS FROM W TO E OVERNIGHT
INTO TUE MRNG AS THE SEMI-STACKED LOW PRES SYSTEM SHIFTS INTO THE
GREAT LAKES. GIVEN THAT THE SFC LOW DOES REMAIN TO THE E OF THE
PARENT UPR OPEN WAVE...THERE MAY WELL BE CONTINUED PRECIP
GENERATION THRU TNGT SO HAVE KEPT LIKELY POPS GOING FOR MUCH OF
THE CWFA LATE THIS AFTN THRU TNGT...ESP IN ERN PORTIONS. WITH THE
HIGH PWATS...SLOW STORM MOTION AND/OR TRAINING OF STORMS AND ADDED
LIFT...THERE IS STILL THE POTENTIAL FOR HEAVY RAIN AND FLOODING.
THE OTHER CONCERN...AND THIS IS FOR THIS MORNING...IS DENSE
FOG...PARTICULARLY FOR W-CENTRAL MN. HAD ALREADY SEEN A NUMBER OF
W-CENTRAL MN SITES DROP TO 1/4SM AND 1/2SM VSBY WITHIN AN
ENVIRONMENT THAT HAS NEARLY CALM WINDS AND DEWPOINT DEPRESSIONS OF
TWO OR LESS. THOUGH THERE IS A WIND SHIFT COMING IN FROM THE
DAKOTAS WITH ONE OF THE SFC TROUGHS...AM NOT CONVINCED IT WILL
ARRIVE IN ENOUGH OF A FORM TO MITIGATE DENSE FOG DEVELOPMENT SO
HAVE OPTED TO HOIST A DENSE FOG ADVY THRU DAYBREAK. THE MPX ARE
AND HOPWRF MODELS HIGHLIGHT THE REDUCED VSBY NICELY
BUT...SURPRISINGLY...THE SREF IS NOWHERE NEAR AS BULLISH SO HAVE
GONE WITH THE SHORT-TERM MODELS. THERE IS SOME CHANCE THAT THE
ADVY MAY NEED TO BE ADJUSTED GIVEN OB TRENDS BUT WILL MONITOR AND
ADJUST AS NEEDED.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 415 AM CDT MON AUG 18 2014

THE SIMPLE TRANSITION FROM NORTHWEST FLOW TO SOUTHWEST FLOW WILL
BRING REPEATED CHANCES FOR SHOWERS AND THUNDERSTORMS THIS WEEK
WITH RAINFALL POTENTIAL FOR 1-2 INCHES FOR MOST LOCATIONS...AND
HIGHER AMOUNTS UNDER THUNDERSTORMS.

AT THE START OF THE PERIOD ON TUESDAY THE UPPER LEVEL WAVE
RESPONSIBLE FOR MONDAYS PRECIP WILL BE DRIFTING EASTWARD ACROSS
WISCONSIN...BUT FORECAST MODELS AGREE ON AN EMBEDDED SHORTWAVE
ROTATING AROUND THE BACKS SIDE ACROSS THE MN/WI BORDER...TO
EXPANDED POPS WESTWARD TUESDAY AFTERNOON. HIGH PRESSURE WILL BUILD
IN TUESDAY NIGHT...BUT BOUNDARY LAYER DEWPOINTS DONT REALLY DRY
OUT. THIS COMBINED WITH LIGHT WINDS AND CLEARING SKIES WILL
SUPPORT FOG DEVELOPMENT BY EARLY WEDNESDAY MORNING...SO WILL
CONTINUE THIS FROM THE PREVIOUS FORECAST.

THE HIGH PRESSURE WILL BE SHORTLIVED AS AN UPPER LEVEL LOW CARVES
OUT A HIGH AMPLITUDE TROUGH ALONG THE WEST COAST. THIS WILL LEAD
TO SOUTHWEST FLOW ACROSS THE CENTRAL CONUS...WITH A SHORTWAVE
COMING UP ACROSS THE DAKOTAS BY WEDNESDAY. THIS WILL SUPPORT
SOUTHERLY LOW LEVEL FLOW...AND H925 MOISTURE TRANSPORT SHOWS A
DIRECT CONNECTION TO THE GULF MOISTURE WEDNESDAY NIGHT. A WARM
FRONT IS FORECAST TO BE DRAWN OUT EAST/WEST ACROSS THE CWA...SO
EXPECT AN MCS TO MOVE ACROSS THE REGION. SPLIT THE 12HR PRECIP
GRID INTO TWO 6HR WINDOWS TO SHOW THE EASTWARD PROGRESSION OF THE
MCS WHICH SHOULD MIRROR THE VEERING LOW LEVEL JET.

MODELS SHOW THIS WARM FRONT LIFTING NORTHWARD...BUT REPEATED
ROUNDS OF CONVECTION MAY KEEP THE BOUNDARY FARTHER SOUTH THAN
CURRENTLY FORECAST. THIS WOULD HAVE A SIGNIFICANT IMPACT ON
TEMPERATURES. IF THE FRONT IS FARTHER NORTH...WILL SEE LESS CLOUD
COVER AND HIGHS CLOSER TO THE 90S. FOR NOW DID NOT STRAY FROM
GUIDANCE AND HAVE HIGHS IN THE LOWER 80S...BUT THE POTENTIAL IS
THERE. SEVERE WEATHER APPEARS POSSIBLE WITH ADEQUATE DEEP LAYER
SHEAR AND INSTABILITY ALONG AND SOUTH OF THE FRONT. HEAVY RAIN IS
ALSO A THREAT WITH TRAINING THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1253 PM CDT MON AUG 18 2014

SITES WILL EXPERIENCE A BRIEF BREAK FROM THE PRECIP AND LOW CLOUDS EARLY
THIS AFTERNOON. THE NEXT SPOKE OF ENERGY WILL SURGE INTO THE AREA
ATTENDANT WITH DAYTIME PEAK HEATING...SO EXPECT SHRA/TS TO
REDEVELOP AROUND 19Z AND EXPAND EASTWARD ACROSS THE AREA UNTIL
EARLY EVE. SHOULD SEE ACTIVITY DIMINISH BY 03Z...WITH THE MAIN
CONCERN BEING FOG AND STRATUS AGAIN. WINDS WILL BE A LITTLE
STRONGER THAN LAST NIGHT AND FROM THE NORTHWEST...SO DO NOT EXPECT
FOG TO GET QUITE AS DENSE AS IT DID. DO HOWEVER STILL EXPECT
IFT/LIFR CIGS/VSBYS TO DEVELOP AND PERSIST THROUGH MUCH OF TUESDAY
MORNING. A FEW SHOWERS MAY DEVELOP AGAIN BY TUESDAY
AFTERNOON...ESPECIALLY OVER WEST CENTRAL WI. SOUTHWEST WINDS
PREVAIL TODAY...THEN SHIFT TO THE NORTHWEST TONIGHT INTO TOMORROW.

KMSP...
ONLY A FEW CU/STRATOCU CLOUDS TO START THE PERIOD...WITH TS/MVFR
CHANCES RETURNING AFTER 22Z. SHOULD SEE ANY SCATTERED SHRA END BY
03Z...WITH MVFR VSBYS AND FOG POSSIBLE AGAIN OVERNIGHT INTO
TUESDAY MORNING. ALSO EXPECT A LOW-END MVFR OR EVEN IFR CIG TO
PERSIST TUESDAY MORNING...WITH SOME IMPROVEMENT/SCATTERING DURING
THE AFTERNOON.

/OUTLOOK FOR KMSP/
WED...VFR. WIND E 5-10 KTS.
THU...VFR. CHC MVFR WITH TSRA. WINDS SE 5-10 KTS BECMG SW.
FRI...VFR. CHC MVFR WITH TSRA. WINDS NE 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...JRB
AVIATION...LS
Hazardous weather outlook, Aug 18, 5:02 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 AM CDT MON AUG 18 2014

MNZ041>043-047>050-054>058-064-065-073-191000-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
502 AM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT.

A DENSE FOG ADVISORY IS IN EFFECT THROUGH 9 AM CDT THIS MORNING.
AREAS OF DENSE FOG WILL PERSIST THROUGH DAYBREAK...REDUCING
VISIBILITIES TO ONE QUARTER MILE OR LESS.

SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY...MAINLY THIS
AFTERNOON THROUGH TONIGHT. THOUGH ORGANIZED SEVERE WEATHER IS NOT
EXPECTED...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH
THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-191000-
MILLE LACS-KANABEC-SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-BROWN-
NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-
MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
502 AM CDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEASTERN
AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...MAINLY
THIS AFTERNOON AND EVENING. THE PRIMARY HAZARDS ARE LARGE HAIL
AND DAMAGING WINDS. SOME THUNDERSTORMS MAY ALSO CONTAIN HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH
THE WEEKEND. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Aug 18, 9:11 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
911 AM CDT MON AUG 18 2014

MNZ043>045-049>052-058-059-066>068-181615-
MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
MEEKER-WRIGHT-MCLEOD-SIBLEY-CARVER-
INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA...
ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...LITCHFIELD...
MONTICELLO...HUTCHINSON...GAYLORD...CHASKA
911 AM CDT MON AUG 18 2014

AREAS OF FOG...WITH VISIBILITY REDUCTIONS TO NEAR ONE QUARTER
MILE...WILL PERSIST THIS MORNING ACROSS PARTS OF CENTRAL
MINNESOTA. AREAS THAT WILL EXPERIENCE NOTABLE VISIBILITY
REDUCTIONS INCLUDE LOCATIONS ALONG THE INTERSTATE 94 CORRIDOR FROM
SAUK CENTRE TO ALBERTVILLE...AND ALSO THE
LITCHFIELD...HUTCHINSON...AND GLENCOE AREAS. MOTORISTS ARE
ENCOURAGED TO USE EXTRA CAUTION BY REDUCING SPEED...ALLOWING EXTRA
SPACE BETWEEN VEHICLES AND USING LOW BEAM HEADLIGHTS.
Local storm report, Aug 18, 10:13 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 AM CDT MON AUG 18 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HEAVY RAIN       HAMPTON                 44.61N 93.00W
08/17/2014  M5.00 INCH       DAKOTA             MN   PUBLIC

0711 PM     FLASH FLOOD      2 SSW MIESVILLE         44.57N 92.82W
08/17/2014                   DAKOTA             MN   PUBLIC

            MIESVILLE TRAIL WASHED OUT. REPORT GATHERED
            VIA TWITTER.

0645 PM     FLOOD            4 S MIESVILLE           44.54N 92.80W
08/17/2014                   DAKOTA             MN   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED INTERSECTIONS UNDER
            WATER.

1104 AM     HEAVY RAIN       STARBUCK                45.61N 95.53W
08/17/2014  M4.30 INCH       POPE               MN   TRAINED SPOTTER

1019 AM     HEAVY RAIN       1 W GLUEK               44.98N 95.49W
08/17/2014  M7.50 INCH       CHIPPEWA           MN   PUBLIC

            UPDATED FROM EARLIER.

1019 AM     HEAVY RAIN       GLUEK                   44.98N 95.47W
08/17/2014  M7.70 INCH       CHIPPEWA           MN   PUBLIC

1019 AM     HEAVY RAIN       1 E GLUEK               44.98N 95.45W
08/17/2014  M7.70 INCH       CHIPPEWA           MN   PUBLIC

1019 AM     HEAVY RAIN       2 W GLUEK               44.98N 95.51W
08/17/2014  M7.50 INCH       CHIPPEWA           MN   PUBLIC

            UPDATED FROM EARLIER.

1015 AM     HEAVY RAIN       8 NE MONTEVIDEO         45.02N 95.59W
08/17/2014  M4.70 INCH       CHIPPEWA           MN   TRAINED SPOTTER

0921 AM     HEAVY RAIN       1 W GLUEK               44.98N 95.49W
08/17/2014  E6.50 INCH       CHIPPEWA           MN   PUBLIC

0830 AM     HEAVY RAIN       3 W GLENWOOD            45.66N 95.44W
08/17/2014  M2.30 INCH       POPE               MN   CO-OP OBSERVER

            3 HOUR RAINFALL TOTAL.

&&

IRIS SYSTEM
Special weather statement, Aug 18, 11:49 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1149 AM CDT MON AUG 18 2014

MNZ053-WIZ014-015-181730-
BARRON-CHISAGO-POLK-
1149 AM CDT MON AUG 18 2014

...HEAVY RAIN DEVELOPING OVER BARRON...CHISAGO AND POLK COUNTIES
THROUGH 1230 PM CDT...

AT 1142 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM MOVING INTO WEST CENTRAL WISCONSIN NORTH OF ST CROIX
FALLS...NEAR FREDERIC...LUCK...MILLTOWN...AND BALSAM LAKE.
THIS STORM WAS MOVING EAST AT 20 MPH.
VERY HEAVY RAIN AND UP TO ONE HALF INCH DIAMETER HAIL IS EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUSHING.
  MILLTOWN.
  LUCK.
  STRAIGHT LAKE WILDERNESS STATE PARK.
  MCKINLEY.

LAT...LON 4564 9214 4565 9207 4543 9207 4547 9271
      4565 9270 4565 9254 4566 9253 4568 9214
TIME...MOT...LOC 1647Z 271DEG 19KT 4556 9257

CARLYON
Special weather statement, Aug 18, 12:38 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1238 PM CDT MON AUG 18 2014

WIZ014>016-181830-
BARRON-POLK-RUSK-
1238 PM CDT MON AUG 18 2014

AT 1236 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTH OF TURTLE LAKE...NEAR COMSTOCK AND
CUMBERLAND. THIS STORM WAS MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MCKINLEY.
  COMSTOCK.
  CUMBERLAND.
  CUMBERLAND AIRPORT.
  BARRON.
  RICE LAKE AIRPORT.

LAT...LON 4531 9148 4544 9229 4569 9220 4568 9214
      4564 9214 4565 9191 4558 9141
TIME...MOT...LOC 1737Z 281DEG 20KT 4554 9211

CARLYON
Special weather statement, Aug 18, 12:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 PM CDT MON AUG 18 2014

WIZ014-015-023-025-027-181830-
BARRON-CHIPPEWA-DUNN-POLK-ST. CROIX-
1257 PM CDT MON AUG 18 2014

AT 1254 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTH OF MENOMONIE...OR 17 MILES SOUTH OF
TURTLE LAKE...BETWEEN PRAIRIE FARM AND GLENWOOD CITY.
THIS STORM WAS MOVING EAST AT 30 MPH.

HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CONNORSVILLE.
  RIDGELAND.
  SAND CREEK.

LAT...LON 4521 9161 4499 9166 4508 9223 4526 9219
TIME...MOT...LOC 1756Z 279DEG 25KT 4515 9208

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:36 AM CDTSpecial Weather StatementMPXFreeborn54 min
Aug 18, 1:32 AM CDTDense Fog AdvisoryMPXBenton, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Meeker and 9 more7 hr
Aug 18, 6:29 AM CDTSpecial Weather StatementMPXTodd46 min
Aug 18, 4:42 PM CDTSpecial Weather StatementMPXPope63 min
Aug 18, 6:07 PM CDTSpecial Weather StatementMPXMartin38 min
Aug 18, 6:32 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin28 min
Aug 18, 6:35 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca40 min
Aug 18, 6:56 PM CDTSevere Thunderstorm WarningMPXFaribault34 min
Aug 18, 11:49 AM CDTSpecial Weather StatementMPXPolk41 min
Aug 18, 12:38 PM CDTSpecial Weather StatementMPXBarron52 min
Aug 18, 1:14 PM CDTSpecial Weather StatementMPXDunn31 min
Aug 18, 1:43 PM CDTSpecial Weather StatementMPXDunn32 min
Aug 18, 2:00 PM CDTSevere Thunderstorm WarningMPXDunn30 min
Aug 18, 2:37 PM CDTSpecial Weather StatementMPXPepin53 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.